Publication
Title
A fast algorithm for the minimum covariance determinant estimator
Author
Language
English
Source (journal)
Technometrics : a journal of statistics for the physical, chemical, and engineering sciences. - Washington, D.C., 1959, currens
Publication
Washington, D.C. : 1999
ISSN
0040-1706 [print]
1537-2723 [online]
Volume/pages
41(1999), p. 212-223
ISI
000081562100004
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 24.04.2017
To cite this reference